I have missed my beloved fellow bloggers…


My life is still a total mess. My first trip to the hospital for mental help was not quite as bad as this one was. Please forgive my typos and mixups, etc.  The Effexor was an evil medicine. I wish I had read the side effects sooner. Maybe I wouldn’t have suffered as bad mentally.  It is still in my system, but each day my mental impairment gets a little better. It is full of severe side-effects and they are listed that way.  When I started complaining about mental impairment worse than usual and started writing in therapy in a weird way someone should have listened.

I have just lost several months of my life and things just kept piling on. A couple weeks ago I had to go to a eye hospital in PA to have an emergency eye treatment. Still recovering from that and can’t read or write for long yet or drive.

I can’t remember how to post. I am taking forever to write this.

I may not have the best life in the world, but I want the old one back. I no longer have faith in the hospital and or drs/nurses. They have made things worse for me twice and this time it was serious.

Memory is gone and quickly after something happens. My family is dealing well with this situation considering. I appreciate them.

And before I forget, my grandson has enlisted in the Marine Corp. We are proud of him. He is finishing up high school and he will go near the end of the year to boot camp, but they have him officially enlisted.

Tessa – thanks for the prayers and notes.

 

Advertisements

39 thoughts on “I have missed my beloved fellow bloggers…

  1. orbb80

    It’s so good to see you around again! I’m glad you’re feeling better, it’s terrible that your meds were working against you. I feel that everyone’s life is a mess, I know mine is, LOL. ❤

    Liked by 2 people

    Reply
  2. Deb

    So sorry you suffered in the hands of professionals. Hopefully the meds will be out of your system and you will be back to your old self again. Take it easy and rest up! And congratulations are in order.

    Liked by 1 person

    Reply
  3. smilebe4tears

    I wondered what happened to you. As you know, I gave up on trusting doctors before I started my blog; having them overdose me into a coma, the trust is gone. 4 years now without medicine, sure I have my bad days, but my mind and body belongs to me again. You are in my thoughts dear friend always.

    Liked by 1 person

    Reply
  4. Susan Langer

    So happy to hear from you. Medications not monitored well by professionals are dangerous. As a nurse, I will let you in on a secret. Most professionals (doctors and nurses alike) can’t tell you the side effects of most medications unless they look them up, me included. Take care of yourself. You have been missed.:)

    Liked by 1 person

    Reply
    1. Tessa Post author

      Thank you. I can understand not knowing them all, but I can’t understand listening to your patient and looking into it. I meant not listening to your patient.

      Liked by 1 person

      Reply
  5. sepultura13

    I’m glad to see you posting again – welcome back. Sorry that it’s been a rough patch for you, but it sounds as if you’re bouncing back and things are looking up, so that’s good!
    🙂

    Liked by 1 person

    Reply

Feel free to leave any feedback!

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s